# SDR SWAA2025102115574

- Difficulty date: September 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED ORSS 375 INTERNAL CAVITY UPPER AREA TRAILING EDGE AT RT WING.  REPLACED RAIL NUT-PLATE LOCATED ORSS 375 INTERNAL CAVITY UPPER AREA TRAILING EDGE AT RT WING IAW B737-800 SRM 51-40-02-0G SRM 51-10-02-0G-0 ITEM 9; DUE TO NOT FOUND ALLOWABLE DAMAGE ON B7373-800 SRM 57-20-10-1A-2 MEASURE OF CORROSION IS:L=1.717 W:0.489 MRT:0.01.
